# SDR F3LA200100096

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 23,767 hours, 13,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, MAINTENANCE REPORTED BOTH EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE.  MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING THE SYSTEM.  AN ADDENDUM WILL BE ISSUED WHEN REPAIR IS ACCOMPLISHED.  ADDENDUM:  REPLACED FORWARD AND CENTER BATTERY PACKS PER MM 33-51-32.
